Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Liver Diseases
|Tellesfamilia - Thu Jul 28, 2005 3:57 pm||
I guess i will start off by saying I am 23 years old, am overweight I am 5'6 and 240, have high cholestrol, I have been put on many diets and low cal diets and still continue to gain weight, I work out 1 time a day and eat very healthy. I move my bowels on adverage 8 times a day always runny or soft. My abdomin swells as if I am preganat, and stays like that for hours, and with that have pain in my r side under my breast. This is cause by eating very small amounts of food and water.Over the last month I am very run down, no engery and have pain under my r breast area, can nor sleep at night thought it was my gal bladder and that came neg, with a visit to the er. and now two months later with routne blood work, to check for thyroid problems, I now have high levels in these areas:
ALT (SGPT) is at 60
Triglycerides is at 275
HDLCholestrol is at 30, (which Is below normal)
CHOL/HDL RATIO is 5.7
Red cell count is 5.26
I do not drink, not even ocassionally, last drink I had was over five years agao, before I had my daughter. I know it may be fatty liver, I recently had another blood work to check for hepatitis, if that comes back negative the hep, and my alt levels are still high, what does that mean. And will I always be weak and tired.
One more question, a liver biospy, if needing to have that done, do pateints have pain afterwords, and can a calmant pill be prescribes to calm a patient down or would that effect the liver and also moving bowels as much as I do and it being most of the time runny like diariah what could cause that if diet and excercise are ok. Any advice would be helpful. Thanks a bunch.
|Tellesfamilia - Thu Jul 28, 2005 7:33 pm||
My dr called and my ALT (SGPT) are at 53 now which is still kinda high, tested neg for hepatitis a and b and need to get blood work for c. Some reason it was nto included in the blood work, well I am going to go for a ultrasound, they are thinking fatty liver, but next question would be,
with fatty liver will you ever get better are they medications you can take for that?
Thanks a bunch,
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.